# SDR 4MZA2021062510011

- Difficulty date: May 7, 2021
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N347PA
- Make and model: Amazon MK27
- Aircraft serial: 000366
- Aircraft time: 95 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Bracket
- Condition: Cracked
- Location: Nr 5 Motor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SB20-54-001 INSPECTION, FOUND CRACK IN MOTOR MOUNT OF SPAR #5.
